Montana, 2011Flooding in Montana, May 10 to 11, 2011
May 10 to 11, 2011 · NWS GGW · 4 events in 4 counties and zones
5 inches fell, swelling creeks and rivers.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain fell in many areas of Valley, McCone, Garfield and Dawson counties where up to 2.5 inches fell, swelling creeks and rivers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before the first event at May 10, 10:26 AM MST, 38 minutes earlier.
Area forecast discussion, May 10, 10:26 AM MST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
1126 AM MDT TUE MAY 10 2011
.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY...
UPDATE...BULK OF THE UPDATE THIS MORNING REVOLVED AROUND THE
MOUNTING HYDRO CONCERNS. ISSUED AN ADDITIONAL SMALL STREAM FLOOD
ADVISORY FOR THE THE SOUTHERN REACHES OF THE BIG SHEEP MTNS. ALSO
ISSUED A FLOOD WATCH FOR THE MILK RIVER AT GLASGOW AND NASHUA AS
SHARP RISES ARE EXPECTED.
THE ACTUAL FORECAST WAS IN OVERALL EXCELLENT SHAPE. ONLY REAL
TWEAK WAS TO LOWER TEMPS A BIT GIVEN ONGOING PRECIPITATION AND
CLOUD COVER. GILCHRIST
PREVIOUS DISCUSSION...DEEP CIRCULATION DEVELOPING NORTH OF THE
BLACK HILLS WITH MODERATE TO LOCALLY HEAVY RAIN CONTINUING ON THE
NORTH AND WEST SIDE OF THE SYSTEM OVER EASTERN MONTANA. INTENSE
PRECIPITATION WILL CONTINUE TODAY AS THE LOW LIFTS ACROSS WESTERN
NORTH DAKOTA THEN TAPERING OFF LATE TONIGHT. CONVECTION HAS
WEAKENED WHICH WILL SLOW ACCUMULATIONS TODAY BUT PRECIPITATION
AMOUNTS FOR THE EVENT STILL EXPECTED TO BE IN THE 1-3 INCH RANGE.
FLOOD WATCH IN EFFECT FOR THE SOUTHEAST PORTION OF THE CWA AS WELL
AS A FLOOD WARNING AND A FEW FLOOD ADVISORIES FOR TODAY FROM
RAINFALL OVERNIGHT.
NORTH WINDS ALSO BEGINNING TO INCREASE AS THE LOW ORGANIZES. LAKE
WIND ADVISORY LOOKS ON TRACK AND SOME CONCERN FOR WINDS
APPROACHING HIGH WIND LEVELS ESPECIALLY ACROSS THE NORTHEAST
ZONES. FOR NOW MID LEVEL WINDS NOT QUITE STRONG ENOUGH AND LAPSE
RATES ON THE LOW SIDE TO REACH FULL MIXING POTENTIAL TODAY.
PROVIDED THE SYSTEM TRACKS ACROSS WESTERN NORTH DAKOTA TODAY AND
DOES NOT STALL OUT AND DEEPEN...EXPECT WINDS TO REMAIN BELOW THE
CRITERIA FOR HIGH WIND.
SNOW POTENTIAL AT THE TAIL END OF THE SYSTEM CONTINUES TO DIMINISH
AS WARM LAYER FAIRLY DEEP WITH THIS SYSTEM...PUTTING ICE
PRODUCTION ZONE IN THE UPPER PORTIONS OF THE STORM SYSTEM. NOT
EXPECTING ENOUGH COLD AIR ADVECTION OR DYNAMIC COOLING TO LOWER
THE SNOW LEVEL LOW ENOUGH TO OVERCOME THE DRYING ALOFT. SO EXPECT
MORE COLD RAIN THAN SNOW AT THIS POINT.
A LITTLE RAIN MAY CONTINUE INTO WEDNESDAY OVER THE EASTERN ZONES
WITH THE STORM SYSTEM LIFTING INTO MANITOBA. HIGH PRESSURE BEGINS
BUILDING INTO WESTERN MONTANA AND WILL PUSH DRY AND WARMER AIR
EASTWARD THROUGH THURSDAY. EBERT
.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...
THURSDAY NIGHT THROUGH SATURDAY... A BATTLE OF AIRMASSES WILL BE
SETTING UP BETWEEN A STALLED COOL CORE TROUGH OVER THE DAKOTAS AND
A RELATIVELY WARMER RIDGE OVER WESTERN MONTANA. NORTHEASTERN
MONTANA WILL BE SANDWICHED BETWEEN THESE TWO FEATURES ALLOWING
UNSEASONABLY COOL TEMPERATURES AND DRY CONDITIONS.
SATURDAY NIGHT THROUGH MONDAY... THE COOL CORE TROUGH IS EXPECTED
TO EJECT OFF TO THE NORTH AND ALLOW A STRONG DEEPENING TROUGH OVER
THE PACIFIC NORTHWEST TO NUDGE THE WESTERN MONTANA RIDGE OVER THE
REGION. LOOK FORWARD TO WARMING CONDITIONS... WITH A CHANCE AT
AFTERNOON THUNDERSTORMS THROUGH THIS PERIOD AS SHORTWAVES BEGIN
FLINGING ACROSS EASTERN MONTANA AND TAPPING INTO THE WARM SURFACE
LAYER.
MONDAY NIGHT ONWARD... CONFIDENCE BEGINS TO DECREASE HERE WITH
MODEL BREAKDOWN... BUT GIVEN THE STRENGTH OF THE DEVELOPING TROUGH
ACROSS THE WESTERN THIRD OF THE COUNTRY THE TROUGH IS EXPECTED TO EJECT
OUT OVER MONTANA AND GENERATE A COOL AND RAINY PATTERN WITH
VARIABLY CLOUDY SKIES. GAH
&&
.AVIATION...
MVFR TO IFR CEILINGS THROUGH TODAY AS A LARGE SPRING STORM SYSTEM
DEEPENS OVER THE NORTHERN HIGH PLAINS AND MOVES EAST. RAIN
SHOWERS FOR ALL SITES AND ISOLATED THUNDER WILL BE POSSIBLE NEAR
KGDV AND KSDY THROUGHOUT THE DAY. WINDS ARE ALSO EXPECTED TO RAMP
UP TODAY BETWEEN SHOWERS TO 20 TO 25 KTS SUSTAINED OUT OF THE
NORTH WITH GUSTS UPWARDS OF 35 KTS...SLOWLY CALMING BY MIDNIGHT.
GAH/BLM
&&
.HYDROLOGY...
SIGNIFICANT RAINFALL CONTINUES TO FALL ACROSS NORTHEAST MONTANA...
WITH MORE ON THE WAY TODAY. AT THIS TIME THE HEAVIEST RAINFALL IS
EXPECTED EAST OF A SCOBEY TO GLASGOW TO WINNETT LINE. RISES CAN
BE EXPECTED ON THE MILK...YELLOWSTONE...REDWATER...MUSSELSHELL...AND
POPLAR RIVERS...AS WELL AS ON BIG MUDDY CREEK. SMALLER CREEKS WILL
ALSO SEE RISES...SUCH AS BEAVER CREEK IN WIBAUX COUNTY. PERSONS
ARE ADVISED TO KEEP A WATCHFUL EYE FOR CHANGING RIVER AND STREAM
CONDITIONS THROUGH MIDWEEK. GILCHRIST/RAE
&&
.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR GARFIELD...MCCONE...
DAWSON...PRAIRIE...WIBAUX.
LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR FORT PECK
LAKE.
FLOOD WATCH THROUGH LATE TONIGHT FOR SHERIDAN...WESTERN
ROOSEVELT...RICHLAND...EASTERN ROOSEVELT.
&&
WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 10, 10:34 AM MST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
1134 AM MDT TUE MAY 10 2011
MTZ016>018-059>061-111200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY-
1134 AM MDT TUE MAY 10 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A LAKE WIND ADVISORY FOR FORT PECK LAKE CONTINUES THROUGH THIS EVENING.
PERIODS OF MODERATE TO HEAVY RAIN WILL CONTINUE TODAY BUT TAPER
OFF FROM WEST TO EAST LATE TONIGHT. MOST LOCATIONS HAVE ALREADY
MEASURED ONE TO TWO INCHES OF RAIN. AN ADDITIONAL ONE TO TWO
INCHES OF RAIN WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS. THIS
WILL LIKELY RESULT IN SOME PONDING OF WATER IN LOW LYING AND POOR
DRAINAGE AREAS. MINOR FLOODING OF SMALL CREEKS AND STREAMS WILL
ALSO BE POSSIBLE.
NORTH WINDS WILL ALSO INCREASE TODAY AND COMBINED WITH THE RAIN
WILL POSE A SIGNIFICANT HAZARD TO YOUNG LIVESTOCK. RANCHERS ARE
ADVISED TO TAKE NECESSARY PRECAUTIONS TO PROTECT NEWBORN CALVES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SHARP RISES FOR MAIN STEM RIVERS ARE EXPECTED THROUGH THIS WEEK IN
RESPONSE TO THIS PERSISTENT HEAVY RAINFALL. REFER TO THE NUMEROUS
HYDROLOGY FORECAST PRODUCTS FOR THE LATEST INFORMATION.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ019>027-062-111200-
SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-
DAWSON-PRAIRIE-WIBAUX-EASTERN ROOSEVELT-
1134 AM MDT TUE MAY 10 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A LAKE WIND ADVISORY FOR FORT PECK LAKE CONTINUES THROUGH THIS EVENING.
PERIODS OF MODERATE TO HEAVY RAIN SHOWERS WILL CONTINUE TODAY BUT
TAPER OFF FROM WEST TO EAST LATE TONIGHT. MOST LOCATIONS HAVE
ALREADY MEASURED TWO TO THREE INCHES OF RAIN. AN ADDITIONAL TWO
INCHES OF RAIN WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS. THIS
WILL LIKELY RESULT IN SOME PONDING OF WATER IN LOW LYING AND POOR
DRAINAGE AREAS. MINOR FLOODING OF SMALL CREEKS AND STREAMS WILL
ALSO BE POSSIBLE.
NORTH WINDS WILL ALSO INCREASE TODAY AND COMBINED WITH THE RAIN
WILL POSE A SIGNIFICANT HAZARD TO YOUNG LIVESTOCK. RANCHERS ARE
ADVISED TO TAKE NECESSARY PRECAUTIONS TO PROTECT NEWBORN CALVES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SHARP RISES FOR MAIN STEM RIVERS ARE EXPECTED THROUGH THIS WEEK IN
RESPONSE TO THIS PERSISTENT HEAVY RAINFALL. REFER TO THE NUMEROUS
HYDROLOGY FORECAST PRODUCTS FOR THE LATEST INFORMATION.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 10, 6:02 AM MST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
702 AM MDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HEAVY RAIN SIDNEY 47.72N 104.16W
05/10/2011 M1.75 INCH RICHLAND MT CO-OP OBSERVER
RAINFALL TOTAL FROM 520AM YESTERDAY TO 520AM TODAY. STILL
RAINING.
0544 AM HEAVY RAIN 13 NW MCCLOUD 47.03N 105.80W
05/10/2011 M1.34 INCH PRAIRIE MT MESONET
RAINFALL TOTAL FROM 544AM YESTERDAY TO 544AM TODAY.
0600 AM HEAVY RAIN GLASGOW 48.20N 106.64W
05/10/2011 M1.03 INCH VALLEY MT OFFICIAL NWS OBS
RAINFALL TOTAL FROM 6AM YESTERDAY TO 6AM TODAY
0600 AM HEAVY RAIN GLENDIVE 47.11N 104.71W
05/10/2011 M2.67 INCH DAWSON MT CO-OP OBSERVER
RAINFALL TOTAL FROM 6AM YESTERDAY TO 6AM TODAY. RAIN IS
STILL FALLING.
0600 AM HEAVY RAIN JORDAN 47.32N 106.91W
05/10/2011 M1.45 INCH GARFIELD MT ASOS
RAINFALL TOTAL FROM 6AM YESTERDAY TO 6AM TODAY.
0600 AM HEAVY RAIN WOLF POINT 48.09N 105.64W
05/10/2011 M1.33 INCH ROOSEVELT MT ASOS
RAINFALL TOTAL FROM 6AM YESTERDAY TO 6AM TODAY.
0600 AM HEAVY RAIN SIDNEY 47.72N 104.16W
05/10/2011 M1.32 INCH RICHLAND MT AWOS
RAINFALL TOTAL FROM 6AM YESTERDAY TO 6AM TODAY.
0600 AM HEAVY RAIN GLENDIVE 47.11N 104.71W
05/10/2011 M1.80 INCH DAWSON MT AWOS
RAINFALL TOTAL FROM 6AM YESTERDAY TO 6AM TODAY.
0630 AM HEAVY RAIN 4 SW HINSDALE 48.35N 107.15W
05/10/2011 M1.41 INCH VALLEY MT CO-OP OBSERVER
RAINFALL TOTAL SINCE AROUND 6AM YESTERDAY. LIGHT RAIN IS
FALLING.
0630 AM HEAVY RAIN 10 N LINDSAY 47.36N 105.15W
05/10/2011 M1.30 INCH DAWSON MT TRAINED SPOTTER
RAIN TOTAL SINCE 8PM YESTERDAY AND IS STILL RAINING.
WATER IS RUNNING DOWN THE DRIVEWAY AND CREEKS ARE RISING.
0650 AM HEAVY RAIN JORDAN 47.32N 106.91W
05/10/2011 M2.15 INCH GARFIELD MT TRAINED SPOTTER
THREE DAY RAINFALL TOTAL. STILL RAINING. WATER IS RUNNING
INTO BASEMENT.
0650 AM HEAVY RAIN WESTBY 48.87N 104.05W
05/10/2011 M1.35 INCH SHERIDAN MT CO-OP OBSERVER
RAINFALL TOTAL FROM 650AM YESTERDAY TO 650AM TODAY. STILL
RAINING.
0650 AM HEAVY RAIN 12 S CULBERTSON 47.97N 104.52W
05/10/2011 M1.40 INCH RICHLAND MT TRAINED SPOTTER
RAINFALL TOTAL SINCE 10PM YESTERDAY AND IS STILL RAINING.
&&
ASCHNETZLocal storm report, May 10, 6:37 AM MST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
737 AM MDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM HEAVY RAIN 8 WNW U L BEND 47.53N 108.05W
05/10/2011 M1.61 INCH PETROLEUM MT MESONET
RAINFALL TOTAL FROM 622AM YESTERDAY TO 622AM TODAY AT THE
CHAIN BUTTES RAWS.
0624 AM HEAVY RAIN 17 SE HOYT 46.78N 104.58W
05/10/2011 M1.80 INCH WIBAUX MT MESONET
RAINFALL TOTAL FROM 624AM YESTERDAY TO 624AM TODAY AT THE
PINE HILL RAWS.
0625 AM HEAVY RAIN 7 SE DEVILS CREEK RECRE 47.56N 107.53W
05/10/2011 M1.95 INCH GARFIELD MT MESONET
RAINFALL TOTAL FROM 625AM YESTERDAY TO 625AM TODAY AT THE
SOUTH SAWMILL CREEK RAWS.
0641 AM HEAVY RAIN 17 N WINNETT 47.24N 108.36W
05/10/2011 M1.13 INCH PETROLEUM MT MESONET
RAINFALL TOTAL FROM 641AM YESTERDAY TO 641AM TODAY AT THE
DRY BLOOD CREEK RAWS.
0642 AM HEAVY RAIN 5 S TAMPICO 48.23N 106.84W
05/10/2011 U0.00 INCH VALLEY MT TRAINED SPOTTER
ANTELOPE CREEK WAS BARELY RUNNING YESTERDAY AND IS NOW
RUNNING BANKFUL AND BACKING UP INTO THE LOWLANDS.
0644 AM FREEZING RAIN 13 NW MCCLOUD 47.03N 105.80W
05/10/2011 M1.60 INCH PRAIRIE MT MESONET
RAINFALL TOTAL FROM 644AM YESTERDAY TO 644AM TODAY AT THE
BIG SHEEP MOUNTAIN RAWS.
0644 AM HEAVY RAIN 14 NNW HELL CREEK RECRE 47.80N 107.02W
05/10/2011 M1.62 INCH VALLEY MT MESONET
RAINFALL TOTAL FROM 644AM YESTERDAY TO 644AM TODAY AT THE
KING COULEE RAWS.
0658 AM HEAVY RAIN 4 ENE PLENTYWOOD 48.79N 104.48W
05/10/2011 M1.80 INCH SHERIDAN MT MESONET
RAINFALL TOTAL FROM 658AM YESTERDAY TO 658AM TODAY AT THE
MEDICINE LAKE RAWS.
0700 AM HEAVY RAIN GLENDIVE 47.11N 104.71W
05/10/2011 M2.26 INCH DAWSON MT TRAINED SPOTTER
RAINFALL TOTAL FROM 7AM YESTERDAY TO 7AM TODAY. STILL
RAINING.
0713 AM HEAVY RAIN 3 S CRANE 47.53N 104.27W
05/10/2011 M2.10 INCH RICHLAND MT TRAINED SPOTTER
RAINFALL TOTAL FROM 4PM YESTERDAY TO 7AM TODAY. STILL
RAINING.
0718 AM HEAVY RAIN 1 NNW SPROLE 48.13N 105.07W
05/10/2011 M1.31 INCH ROOSEVELT MT MESONET
RAINFALL TOTAL FROM 718AM YESTERDAY TO 718AM TODAY AT THE
POPLAR RAWS.
&&
ASCHNETZLocal storm report, May 10, 7:21 AM MST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
821 AM MDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 WSW GLENDIVE 47.10N 104.75W
05/10/2011 M2.24 INCH DAWSON MT TRAINED SPOTTER
RAINFALL TOTAL AS OF 7AM. LIGHT RAIN IS FALLING.
0800 AM HEAVY RAIN 9 NW CARLYLE 46.73N 104.22W
05/10/2011 M1.51 INCH WIBAUX MT TRAINED SPOTTER
STORM TOTAL AS OF 8AM TODAY. RAIN IS STILL FALLING.
BEAVER CREEK IS UP SLIGHTLY.
0805 AM HEAVY RAIN 15 SSE CULBERTSON 47.93N 104.45W
05/10/2011 M2.00 INCH RICHLAND MT TRAINED SPOTTER
RAINFALL TOTAL FROM MONDAY MORNING THROUGH 630AM TODAY.
WATER IS RUNNING TOWARDS THE CREEKS AND THE COUNTY ROADS
ARE STARTING TO RUN WITH WATER.
0808 AM HEAVY RAIN 11 N CROW ROCK 47.07N 106.03W
05/10/2011 M2.30 INCH PRAIRIE MT TRAINED SPOTTER
RAINFALL TOTAL SINCE YESTERDAY MORNING. RAIN IS CURRENTLY
FALLING.
&&
ASCHNETZLocal storm report, May 10, 7:31 AM MST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
831 AM MDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM HEAVY RAIN 13 NW MCCLOUD 47.03N 105.80W
05/10/2011 E1.60 INCH PRAIRIE MT MESONET
RAINFALL TOTAL FROM 644AM YESTERDAY TO 644AM TODAY AT THE
BIG SHEEP MOUNTAIN RAWS.
0823 AM HEAVY RAIN 6 N WINNETT 47.09N 108.35W
05/10/2011 M1.75 INCH PETROLEUM MT TRAINED SPOTTER
RAINFALL TOTAL FROM SUNDAY THROUGH 7AM TODAY. BOX ELDER
CREEK HAS STARTED TO LEAVE ITS BANKS BUT REMAINS BELOW
THE BRIDGES.
&&
ASCHNETZLocal storm report, May 10, 8:34 AM MST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
934 AM MDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HEAVY RAIN 1 SE CIRCLE 47.41N 105.59W
05/10/2011 M2.10 INCH MCCONE MT TRAINED SPOTTER
MEASURED 2.10 INCHES OF RAINFALL IN THE PAST 24 HOURS.
&&
RMORGANFlood, Valley
- When
- May 10, 11:04 AM MST to May 11, 5:00 AM MST
- Where
- Valley County, 6.29 mi NW of Hinsdale to 10.38 mi SSE of Saint Marie
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 48.451, -107.194
Flooding was reported on many creeks in central and southern Valley County, including Antelope, Willow and Brazil Creeks. Rainfall amounts totaled: 1.41 inches 4 southwest of Hinsdale; 1.62 inches at King Coulee Raws; 2.5 inches 5 miles south-southeast of Tampico.
Flood, Garfield
- When
- May 10, 11:04 AM MST to May 11, 5:00 AM MST
- Where
- Garfield County, 19.65 mi NNE of Brusett to 6.86 mi SW of Haxby Hoolie Airport
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 47.606, -107.067
Minor flooding was reported on the Big Dry Creek. Hell Creek Recreation Area measured 3.2 inches of rainfall.
Flood, McCone
- When
- May 10, 11:04 AM MST to May 11, 5:00 AM MST
- Where
- McCone County, 5.51 mi SE of Ft Peck Lake Handar to 13.18 mi N of Vida
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 47.968, -106.260
Flooding was reported on the Redwater River. Wolf Point ASOS reported 1.33 inches with this storm. One mile southeast of Circle measured 2.1 inches of rain, while a spotter 20 miles north of Circle reported 3.72 inches.
Flood, Dawson
- When
- May 10, 11:04 AM MST to May 11, 5:00 AM MST
- Where
- Dawson County, 6.7 mi ESE of Lindsay to 9.35 mi NE of Glendive
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 47.175, -105.024
Two to three inches of rain fell across the area resulting in some minor flooding of creeks and streams.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in North Carolina, May 10 to 11, 20112 deaths · 2 in hail · 22 events
- Flash Flooding and Flooding in Ohio, May 10 to 12, 20111 death · $385,000 · 1.75 in hail · 60 events
- Flash Flooding and Hail in Ohio, May 10 to 11, 2011$19 million · 1.75 in hail · 14 events
- Tornado and Hail in Minnesota, May 10, 2011$500,000 · EF1 · 64 events
- Flash Flooding and Hail in Kentucky, May 10 to 11, 2011$2.0 million · 1.75 in hail · 19 events
- Hail in South Carolina, May 10, 2011$296,000 · 4.5 in hail · 34 events
- Flash Flooding and Hail in West Virginia, May 10 to 11, 2011$530,000 · 1 in hail · 9 events
- Hail and Damaging Winds in South Carolina, May 10 to 11, 2011$112,000 · 1.25 in hail · 27 events
- Hail in Ohio, May 10, 2011$186,000 · 2 in hail · 6 events
- Hail and Damaging Winds in Kentucky, May 10, 2011$66,000 · 2.75 in hail · 22 events
- Hail and Lightning Strike in Wisconsin, May 10, 2011$100,000 · 1 in hail · 2 events
- Hail in North Carolina, May 10, 2011$36,000 · 1.75 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 309005, 309009, 309010, 309011.